# SDR IPXA2022072784616

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Track
- Part number: A5461144520500
- Part serial: NSN
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGRH PYLON O/B SIDE ACCESS PANEL 424ER CRACKED.WELD REPAIR PER SRM 54-50-00
